# SDR UPS97825344

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FUSELAGE DENTED APPROX 3 INCH FWD OF STA 1890 BETWEEN STRINGER 36 AND 35 LEFT.  *S/D*  REPAIR ACCOMPLISHED AS PER SRM ADDIDUME DC8-5350-7876.  DMI 143423
